# SDR CALA9900321

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN RT WING OUTBOARD FLAP SKIN.  THE SKIN WAS REPLACED IAW DOUGLAS DRAWING ARC1653.
